# SDR UALA2010082703172

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 35,975 hours, 4,405 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL DISAGREE\ MSG DISPLAYED.  HAD A 13000 SPLIT BETWEEN THE FMC CALCULATED VS EICAS INDICATED.
